# SDR 95ZZZX922

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1013800006
- Condition: Binding
- Location: Rt Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

KSM - FLT 5691 - ON DESCENT, THE WING FLAPS BECAME STUCK IN THE APPROACH POSITION.  A LANDING WAS MADE WITHOUT INCIDENCE.  THE AIRCRAFT WAS THEN REPOSITIONED TO ANC ON A SPECIAL FLIGHT PERMIT.  AFTER TROUBLESHOOTING THE WING FLAP SYSTEM, MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD AND THE RIGHT OUTBOARD FLAP DRIVE CABLES.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  REFERENCE CONTROL NR HERA9504.
